Osaka Journal of Mathematics

On cyclic semiregular group divisible designs

Rahul Mukerjee, Masakazu Jimbo, and Sanpei Kageyama

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 24, Number 2 (1987), 395-407.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200780171

Mathematical Reviews number (MathSciNet)
MR909025

Zentralblatt MATH identifier
0644.62078

Subjects
Primary: 05B05: Block designs [See also 51E05, 62K10]
Secondary: 05B30: Other designs, configurations [See also 51E30] 62K05: Optimal designs

Citation

Mukerjee, Rahul; Jimbo, Masakazu; Kageyama, Sanpei. On cyclic semiregular group divisible designs. Osaka J. Math. 24 (1987), no. 2, 395--407. https://projecteuclid.org/euclid.ojm/1200780171


Export citation